Araştırma Makalesi
BibTex RIS Kaynak Göster
Yıl 2019, Cilt: 40 Sayı: 3, 670 - 678, 30.09.2019
https://doi.org/10.17776/csj.544984

Öz

Kaynakça

  • 1. S.S. Dragomir, Inequalities of Hermite-Hadamard type for AH-convex functions, Stud. Univ. Babeş-Bolyai Math. 61(4) (2016), 489-502.
  • 2. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
  • 3. S. Maden, H. Kadakal, M. Kadakal and İ. İşcan, Some new integral inequalities for 𝑛-times differentiable convex and concave functions. J. Nonlinear Sci. Appl., 10 (2017), 6141–6148.
  • 4. Sarikaya, M.Z. and Aktan, N., On the generalization of some integral inequalities and their applications, Mathematical and Computer Modelling, 54, (2011), 2175-2182.
  • 5. T.-Y. Zhang and F. Qi, Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions, Turkish Journal of Analysis and Number Theory, 2(3) (2014), 60-64.

Hermite-Hadamard Type Inequalities For Two Times Differentiable Arithmetic-Harmonically Convex Functions

Yıl 2019, Cilt: 40 Sayı: 3, 670 - 678, 30.09.2019
https://doi.org/10.17776/csj.544984

Öz

In this work, by using both an
integral identity and the Hölder, the power-mean integral inequalities it is
established several new inequalities for two times differentiable
arithmetic-harmonically-convex function. Also, a few applications are given for
some means of real numbers.

Kaynakça

  • 1. S.S. Dragomir, Inequalities of Hermite-Hadamard type for AH-convex functions, Stud. Univ. Babeş-Bolyai Math. 61(4) (2016), 489-502.
  • 2. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
  • 3. S. Maden, H. Kadakal, M. Kadakal and İ. İşcan, Some new integral inequalities for 𝑛-times differentiable convex and concave functions. J. Nonlinear Sci. Appl., 10 (2017), 6141–6148.
  • 4. Sarikaya, M.Z. and Aktan, N., On the generalization of some integral inequalities and their applications, Mathematical and Computer Modelling, 54, (2011), 2175-2182.
  • 5. T.-Y. Zhang and F. Qi, Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions, Turkish Journal of Analysis and Number Theory, 2(3) (2014), 60-64.
Toplam 5 adet kaynakça vardır.

Ayrıntılar

Birincil Dil Türkçe
Bölüm Natural Sciences
Yazarlar

Huriye Kadakal 0000-0002-0304-7192

Yayımlanma Tarihi 30 Eylül 2019
Gönderilme Tarihi 26 Mart 2019
Kabul Tarihi 11 Eylül 2019
Yayımlandığı Sayı Yıl 2019Cilt: 40 Sayı: 3

Kaynak Göster

APA Kadakal, H. (2019). Hermite-Hadamard Type Inequalities For Two Times Differentiable Arithmetic-Harmonically Convex Functions. Cumhuriyet Science Journal, 40(3), 670-678. https://doi.org/10.17776/csj.544984